# SDR FDEA201007062354

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB70041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1219 XCW=-100 - XCW=-117 CTR WING UPPER PANEL FOUND   CORRODED. CORROSION REMOVED IAW SRM 51-21-01, VOL II REV 96. ORIGINAL THICKNESS = 0.147", REMAINING THICKNESS = 0.113", MATERIAL REMOVED = 0.034" FOUND EXCEEDED LIMIT IAW SRM 57-20-00, FIG 8A, VOL I, REV 96.  REPAIR CARRIED OUT IAW EA NR 8-5710-132436,  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
